Electron. J. Differential Equations, Vol. 2025 (2025), No. 25, pp. 1-14.

Exact boundary controllability for wave equations with fixed and moving boundaries in two-dimensional convex-complemented domains

Ruikson S. O. Nunes, Miguel R. Nunez-Chavez

Abstract:
The purpose of this article is to study exact boundary problems for the standard wave equation in domains that are the exterior of a convex compact set of \(\mathbb{R}^2\), where both have a common boundary part. We consider two cases: first where the boundary domain is fixed, and where a part of the boundary is moving. In both cases we consider control problems with controls acting only one part of the boundary. For the fixed boundary case the control is of Neumann type, and for the moving boundary case the control is a conormal derivative type. The controllability method used here was developed by Russell [17].

Submitted November 21, 2024. Published March 4, 2025.
Math Subject Classifications: 35L05, 35L20, 35L53, 35B40, 93B05, 49J20.
Key Words: Wave equation; energy decay; exact boundary controllability; non-cylindrical domains; moving boundary domains
DOI: 10.58997/ejde.2025.25

Show me the PDF file (365 KB), TEX file for this article.

Ruikson S. O. Nunes
UFMT- Federal University of Mato Grosso, ICET
Department of Mathematics, 78060-900
Cuiabá, MT, Brazil
email: ruiksonsillas@hotmail.com
Miguel R. Nuñez-Chávez
UFMT- Federal University of Mato Grosso, ICET
Department of Mathematics, 78060-900
Cuiabá, MT, Brazil
email: miguel.chavez@ufmt.br

Return to the EJDE web page